# SDR SWAA2022080229740

- Difficulty date: July 15, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 844DZ SERVICE DOOR SUPPORT ANGLE AT AFT GALLEY AREA 2022-384046 / [01] REPLACED ACCESS PANEL 844DZ SERVICE DOOR SUPPORT ANGLE AT AFT GALLEY AREA IAW SRM 51-40-05-0G-0;[02] REPLACED ACCESS PANEL 844DZ SERVICE DOOR SUPPORT ANGLE AT AFT GALLEY AREA IAW SRM 51-40-05-0G-0. COMPLETED
